# SDR IPXA11564384

- Difficulty date: January 5, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, INTERIOR FLOOR SEAT TRACK OTBD FLANGE HAS CORROSION, STA 429, RBL 46.  REPAIRED IAW ER 11-01075.
